# SDR IPXA1165867

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 8,962 hours, 5,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279747000200
- Condition: Damaged
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R BULK CARGO FLOOR PANEL 161GF IAW WAN 1740685.  FABRICATED NEW BULK CARGO FLOOR PANEL 161GF IAW EO A300-5320-16407-E, APPENDIX A/D.
